# SDR A6WA202101287570

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,483 hours, 36,938 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER VR RECEIVED WING OVERHEAT WARNING MESSAGE, FOLLOWED BY ANTI-ICE DUCT WARNING MESSAGE.  CW QRH MESSAGES CLEARED.  RETURNED TO MKE.  14TH STAGE SOVS AND WING AND COWL AI VALVES WERE ALL SELECED ON.  THE 10TH STAGE SOVS WERE CLOSED AT THE TIME.  QRH ACTION WAS TO TURN OFF BOTH 14TH STAGE SOVS AND ALL ANTI-ICE.  MESSAGE CLEARED IN APPROXIMATELY 40 SECONDS.  SYNOPTIC PAGE INDICATED LT WING RED.LANDING WEIGHT APPROXIMATELY 36K, MAX BTMS WAS 3.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BLEED AIR LEAK AT CLAMP UNDER PANEL 520AT TORQUED CLAMP, NO LEAK NOTED.  PERFORMED OPERATIONS TEST OF WING A-ICE SYSTEM, PER AMM 30-12- RAN LT ENGINE TO T/O AND CLIMB POWER DURING TESTING. CHECKS NORMAL.
